Metrics

From
Fixed Point Theorems on Parametric A-metric Space by N. Priyobarta, Yumnam Rohen and Stojan Radenovic American Journal of Applied Mathematics and Statistics. 2018, 6(1), 1-5 doi:10.12691/ajams-6-1-1
Views
5129
Html 4462
Abstract 667
20 January 2018 (publication date) through 23 February 2020 *
15.71 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2158
PDF806
Epub617
XML526
PPT0
Figures103
Tables106
Export: 1352
RIS372
BibTex550
Endnote430
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com